• article • Previous Articles     Next Articles

BOUNDARY CONTROL OF TWO PDE'S SEPARATED BY INTERFACE CONDITIONS

Orazio ARENA(1), Walter LITTMAN(2)   

  1. (1)Dipartimento di Matematica e Applicazioni per l'Architettura,Universit di Firenze I, Italy; (2)School of Mathematics, University of Minnesota Minneapolis, MN 55455, USA
  • Received:2009-10-01 Revised:2010-03-11 Online:2010-06-25 Published:2010-06-25

Orazio ARENA;Walter LITTMAN. BOUNDARY CONTROL OF TWO PDE'S SEPARATED BY INTERFACE CONDITIONS[J]. Journal of Systems Science and Complexity, 2010, 23(3): 431-437.

This paper discusses the null boundary controllability of two PDE's, modeling a composite solid with different physical properties in each layer. Interface conditions are imposed.
[1] Zhengsu WAN;Baolin ZHANG;Guangnan CHENG. NEW DESIGN AND ANALYSIS OF FINITE DIFFERENCE DOMAIN DECOMPOSITION ALGORITHM FOR THE TWO-DIMENSIONAL HEAT EQUATION [J]. Journal of Systems Science and Complexity, 2010, 23(2): 403-412.
[2] Lance D.Drager;Robert L.Foote;Clyde F.Martin. OBSERVING THE HEAT EQUATION ON A TORUS ALONG A DENSE GEODESIC [J]. Journal of Systems Science and Complexity, 1991, 4(2): 186-192.
Viewed
Full text


Abstract